# SDR DL76G100575

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 81,442 hours, 16,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 79013
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING RT SIDE 1ST CLASS AISLE INOPERATIVE.  FOUND BATTERY PACK BAD R & R BATTERY PACK CHECKS GOOD.
